# SDR AMTA200700314

- Difficulty date: June 27, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 5826
- Condition: Unserviceable
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GAT RETURN, DUE TO RT PACK LT ON, WOULD NOT RESET IAW QRH.  REMOVED AND REPLACED PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-4.  OPS AND LEAK CHECK GOOD.  (K)
